# SDR SIMA202109098001

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 41,746 hours, 36,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AREA EMERGENCY LIGHT INOP-C/A-RAR GALLEY AREA EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-09-000-801-A AND 33-50-09-400-801-A. OPC GOOD.
